Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Ash Tailor

Roaccutane side effects

Recommended Posts

Hi all

i came off Roaccutane 5 months ago and every bone in my body clicks namely shoulders,wrists,knee , foot, elbows etc.n it so embarrassing n makes me feel like my body is 90 year old .

I would be grateful if u could confirm if ur bone clicking has stopped now :)

Thanks u in advance 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×